# SDR UALA2011062003015

- Difficulty date: June 17, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 71,545 hours, 22,481 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Part number: 58781
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 20 TO 26 THE EMERGENCY LIGHTS ON LT AISLE SEAT END BAY INOP.  FOUND DAMAGED EMERGENCY LIGHT CABLE AT SEAT ROW 25ABC, REPAIRED WIRE AS REQUIRED.  OPS CHECKED OKAY.
